Über eine Verallgemeinerung der Bernoullischen Ungleichung.

Horst Alzer

Elemente der Mathematik (1990)

  • Volume: 45, Issue: 2, page 53-54
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Alzer, Horst. "Über eine Verallgemeinerung der Bernoullischen Ungleichung.." Elemente der Mathematik 45.2 (1990): 53-54. <http://eudml.org/doc/141481>.

author = {Alzer, Horst},
journal = {Elemente der Mathematik},
keywords = {Bernoulli inequality; Gerber inequality; Taylor's formula},
number = {2},
pages = {53-54},
title = {Über eine Verallgemeinerung der Bernoullischen Ungleichung.},
url = {http://eudml.org/doc/141481},
volume = {45},
year = {1990},

AU - Alzer, Horst
TI - Über eine Verallgemeinerung der Bernoullischen Ungleichung.
JO - Elemente der Mathematik
PY - 1990
VL - 45
IS - 2
SP - 53
EP - 54
KW - Bernoulli inequality; Gerber inequality; Taylor's formula
UR - http://eudml.org/doc/141481
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.